Alert archive / Georgia / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 18, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Feb 16, 2025, 5:59 AM EST for 16 counties in Georgia. It was in force for 61 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 16, 2025, 5:59 AM EST (10:59 UTC)
- Expired
- Feb 16, 2025, 7:00 AM EST
- In force
- 61 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Baldwin County, GA, Bibb County, GA, Bleckley County, GA, Glascock County, GA, Hancock County, GA, Houston County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Laurens County, GA, Peach County, GA, Putnam County, GA, Twiggs County, GA, Warren County, GA, Washington County, GA, Wilkinson County, GA
The radar
The Robins AFB radar (KJGX), 46 km from the middle of the area, began a volume at 10:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 16, 5:59 AM EST | TSTM WND DMG | 2 Nw Warner Robins, GA | HAM radio operator reports tree down at Gawin Dr and Meadowridge Dr. |
| Feb 16, 6:09 AM EST | TSTM WND DMG | Milledgeville, GA | EM reports tree down in Millidgeville along GA441 and GA49. |
| Feb 16, 6:10 AM EST | TSTM WND DMG | 2 N Underwood, GA | A tree was reported down in the 2000 block of Carrs Station Road. |
| Feb 16, 6:13 AM EST | TSTM WND DMG | 2 N Underwood, GA | A tree was downed in the 3000 block of Linton Road. |
| Feb 16, 6:45 AM EST | TSTM WND DMG | 2 N Sandersville, GA | EM reports tree down leaning on roof of house at Eastlake Dr and Transylvania Dr. No injuries. |
| Feb 16, 6:45 AM EST | TSTM WND DMG | 4 S Tennille, GA | EM reports a tree down at at Smith Pond Rd and Old Savannah Rd blocking the roadway. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 16, 2:02 AM EST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 11.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 445 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
663
WUUS52 KFFC 161059
SVRFFC
GAC009-021-023-125-141-153-163-167-169-175-225-237-289-301-303-319-
161200-
/O.NEW.KFFC.SV.W.0018.250216T1059Z-250216T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
559 AM EST Sun Feb 16 2025
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Laurens County in central Georgia...
Central Bibb County in central Georgia...
Hancock County in east central Georgia...
Glascock County in east central Georgia...
Northeastern Houston County in central Georgia...
Eastern Jones County in central Georgia...
Northwestern Jefferson County in east central Georgia...
Wilkinson County in central Georgia...
Baldwin County in central Georgia...
Southern Warren County in east central Georgia...
Twiggs County in central Georgia...
Southeastern Putnam County in central Georgia...
Northeastern Bleckley County in central Georgia...
Northeastern Peach County in central Georgia...
Washington County in east central Georgia...
Northwestern Johnson County in east central Georgia...
* Until 700 AM EST.
* At 558 AM EST, severe thunderstorms were located along a line
extending from near Rockville to near James to Jack Brown Estates,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Macon, Milledgeville, Dublin, Sandersville, Gray, Wrightsville,
Sparta, Jeffersonville, Gibson, Irwinton, Warner Robins,
Centerville, Byron, East Dublin, Wrens, Gordon, Davisboro,
Tennille, Ivey, and McIntyre.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
A Tornado Watch remains in effect until 900 AM EST for central
Georgia.
&&
LAT...LON 3278 8257 3243 8293 3267 8379 3269 8372
3269 8374 3272 8378 3340 8327 3340 8322
3338 8322 3340 8319 3336 8316 3339 8311
3336 8255 3330 8232
TIME...MOT...LOC 1058Z 285DEG 49KT 3337 8324 3301 8348 3269 8376
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
759
WWUS52 KFFC 161139
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
639 AM EST Sun Feb 16 2025
GAC009-021-141-153-169-225-237-161149-
/O.CAN.KFFC.SV.W.0018.000000T0000Z-250216T1200Z/
Baldwin GA-Bibb GA-Putnam GA-Hancock GA-Peach GA-Houston GA-Jones GA-
639 AM EST Sun Feb 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR BALDWIN...CENTRAL BIBB...
SOUTHEASTERN PUTNAM...HANCOCK...NORTHEASTERN PEACH...NORTHEASTERN
HOUSTON AND EASTERN JONES COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 900 AM EST for central and
east central Georgia.
&&
LAT...LON 3278 8257 3243 8293 3257 8344 3296 8306
3311 8295 3313 8289 3320 8285 3324 8275
3327 8278 3337 8282 3336 8255 3330 8232
TIME...MOT...LOC 1139Z 285DEG 49KT 3322 8261 3287 8285 3255 8313
$$
GAC023-125-163-167-175-289-301-303-319-161200-
/O.CON.KFFC.SV.W.0018.000000T0000Z-250216T1200Z/
Wilkinson GA-Laurens GA-Warren GA-Twiggs GA-Bleckley GA-Glascock GA-
Washington GA-Johnson GA-Jefferson GA-
639 AM EST Sun Feb 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM EST
FOR CENTRAL WILKINSON...NORTHERN LAURENS...SOUTHERN WARREN...
SOUTHEASTERN TWIGGS...NORTHEASTERN BLECKLEY...GLASCOCK...
WASHINGTON...NORTHWESTERN JOHNSON AND NORTHWESTERN JEFFERSON
COUNTIES...
At 639 AM EST, severe thunderstorms were located along a line
extending from Gibson to near Tennille to Montrose, moving east at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dublin, Sandersville, Wrightsville, Jeffersonville, Gibson, Irwinton,
East Dublin, Wrens, Davisboro, Tennille, McIntyre, Dudley, Harrison,
Toomsboro, Stapleton, Oconee, Avera, Danville, Montrose, and
Mitchell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 900 AM EST for central and
east central Georgia.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3278 8257 3243 8293 3257 8344 3296 8306
3311 8295 3313 8289 3320 8285 3324 8275
3327 8278 3337 8282 3336 8255 3330 8232
TIME...MOT...LOC 1139Z 285DEG 49KT 3322 8261 3287 8285 3255 8313
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 16, 3:18 AM EST, 2 hours 41 minutes earlier.
Area forecast discussion, Feb 16, 3:18 AM EST, 2 hours 41 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 318 AM EST Sun Feb 16 2025 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Monday) Issued at 310 AM EST Sun Feb 16 2025 Severe Weather Threat through 10 AM this Morning: Though this morning the main forecast concern will continue to be a line of thunderstorms traversing north and central Georgia. The storms will be encountering a high shear low CAPE environment, where the presence of any instability will create a severe weather threat. HREF guidance (00Z) as well as the latest HRRR runs indicate a narrow band of CAPE (100-800 J/kg) ahead of the line of storms as it moves through, suggesting a threat for damaging winds across all of north and central Georgia this morning. Gusts in the 40 to 60 mph range may cause tree and power line damage, especially given the saturated soil conditions. A couple of isolated gusts in the 60 to 70 mph range can't be ruled out in west central Georgia where instability will be higher. The wind threat will be accompanied by the potential for a couple brief tornadoes in western or central Georgia. The highest tornado risk expected in west central Georgia between 4 AM and 8 AM. This higher risk area coincides with the best combination of CAPE and low level shear and includes the Columbus. A lingering wedge in northeast Georgia could hinder the severe risk to a degree, but with strong winds just above the wedge any downdrafts may push severe winds to the surface. After the Thunderstorms this Morning: After the line of thunderstorms passes this morning there could be a few lingering rain showers through around noon. Then the rest of the day will be defined by gusty west-northwest winds. Wind gusts in the 20 to 35 mph range will be possible through the afternoon. CAA associated with the winds will lead to gradually declining temperatures over the course of the day. By late afternoon temperatures should fall into the 40s across north Georgia (including in Atlanta). Most locations will record their high for the day in advance of this mornings thunderstorm activity. Albright && .LONG TERM... (Monday night through Saturday) Issued at 310 AM EST Sun Feb 16 2025 Hazards for the Workweek: A surface high stretching from central Canada to the Southeast will bring quiet weather and cooler than average temperatures to Georgia Monday and Tuesday. This should lead to widespread highs in the 50s both days. Light winds Tuesday morning could combine with moisture from recent rainfall to produce a few patches of radiation fog. The next storm system will arrive in Georgia Wednesday. The most challenging aspect of this system continues to be the merger of a northern and southern stream shortwaves. How the two shortwaves come together will determine if there is enough cold air for snow north of Interstate 20 Wednesday night. Recent trends in the ensemble guidance suggest that most of the precipitation will end in the region before the cold moves in. If this occurs any snowfall will likely be limited to the mountains of far north Georgia. The odds of impactful snowfall are between 20 and 30% along the GA/TN/NC boarder, and they fall off to less than 5% as you move south into Atlanta. Across central Georgia, where precipitation will be all rain, there is a potential for rainfall totals over 1 inch. The workweek should conclude with another push of colder air as an area of surface high pressure moves eastwards from the Plains. Temperatures should be 10 to 20 degrees below seasonal averages both days, with Thursday being the coldest of the two. While it will be colder, temperature trends in the ensemble guidance are at least in the right direction. The last 4 runs of the NBM have been trending lower (now below 10%) with the odds of a high temperature below 40 degrees in Atlanta on Thursday. Albright && .AVIATION... (06Z TAFS) Issued at 1246 AM EST Sun Feb 16 2025 The primary aviation concerns through 14Z Sunday will be fog and thunderstorms. A line of storms will race through north and central Georgia between 08Z and 14Z today. Wind gusts between 35 and 55 kt, and hazardous wind shear may accompany this line of storms. Impacts are expected for all the TAF sites. Fog will continue to affect portions of north Georgia until the line of storms passes. Southerly wind gusts between 20 and 30 kt are possible before the thunderstorms, then westerly gusts in the same range are anticipated through 00Z Monday. //ATL Confidence...06Z Update... High confidence in the timing and occurrence of thunderstorms High confidence in gusty winds through 00Z Monday. Moderate confidence in the continuation of fog through 08Z. Albright && .PRELIMINARY POINT TEMPS/POPS... Athens 59 28 53 29 / 80 0 0 0 Atlanta 58 28 50 31 / 40 0 0 0 Blairsville 54 20 46 25 / 50 0 0 0 Cartersville 56 25 48 26 / 30 0 0 0 Columbus 60 30 55 32 / 50 0 0 0 Gainesville 55 28 52 30 / 50 0 0 0 Macon 65 30 54 31 / 90 0 0 0 Rome 57 25 48 26 / 30 0 0 0 Peachtree City 58 27 51 27 / 40 0 0 0 Vidalia 67 33 56 34 / 90 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Wind Advisory until noon EST today for GAZ001>009-011>016- 019>025-027-030>039-041>062-066>076-078>086-089>098-102>113. Dense Fog Advisory until 5 AM EST early this morning for GAZ013>016-021>025-027-032>039-044>051-055-057-062. && SHORT TERM...Albright LONG TERM....Albright AVIATION...Albright
Hazardous weather outlook, Feb 16, 3:27 AM EST, 2 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 327 AM EST Sun Feb 16 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-170830- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 327 AM EST Sun Feb 16 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Areas of dense fog will remain possible in northeast Georgia through 6 AM this morning. A line of strong to severe thunderstorms will move through north and central Georgia this morning. Wind gusts in the 40 to 60 mph range may lead to tree and power line damage. A couple of brief tornadoes will also be possible, especially in west central Georgia. Isolated areas of river flooding remain a concern along portions of the Chattahoochee, Ocmulgee, and Oconee Rivers. .DAYS TWO THROUGH SEVEN...Monday through Saturday... There is a chance for light snow across portions of far north Georgia Wednesday night into early Thursday morning. .SPOTTER INFORMATION STATEMENT... Storm spotters are requested to self-activate tonight and Sunday morning if warnings are issued.
In the hours before
Local storm report, Feb 16, 4:47 AM EST, 1 hour 12 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
447 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 AM Tstm Wnd Gst 2 ENE Six Flags Over Ge 33.78N 84.52W
02/16/2025 M67 MPH Fulton GA ASOS
ASOS station KFTY Fulton County
Airport-brown Field.
&&
AlbrightSpecial weather statement, Feb 16, 4:50 AM EST, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
450 AM EST Sun Feb 16 2025
GAZ016-023>025-027-161015-
Madison GA-Banks GA-Hall GA-Jackson GA-White GA-
450 AM EST Sun Feb 16 2025
...Strong thunderstorms will impact portions of Banks, southeastern
White, eastern Hall, Jackson and Madison Counties through 515 AM
EST...
At 450 AM EST, a line of strong thunderstorms was along a line
extending from near Raoul to Chestnut Mountain, and moving east at 85
mph.
HAZARD...40 to 50 mph wind and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Gainesville, Jefferson, Commerce, Homer, Danielsville, Braselton,
Lula, Maysville, Arcade, Nicholson, Hoschton, Pendergrass, Ila,
Gillsville, Talmo, Candler, Road Atlanta-Lanier Speedway,
Hollingsworth, Banks Crossing, and Pocataligo.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3451 8366 3449 8366 3443 8361 3449 8354
3446 8340 3432 8339 3424 8334 3426 8330
3424 8317 3427 8311 3423 8308 3417 8310
3415 8306 3409 8303 3410 8379 3413 8382
3410 8387 3411 8391 3453 8370 3454 8363
TIME...MOT...LOC 0950Z 265DEG 73KT 3447 8367 3417 8382
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Feb 16, 5:21 AM EST, 38 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
521 AM EST Sun Feb 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0452 AM Tstm Wnd Gst 1 WSW Hartsfield-Jackso 33.63N 84.45W
02/16/2025 M69 MPH Clayton GA ASOS
ASOS station KATL Atlanta.
&&
AlbrightThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 15, 11:29 PM EST | Dense Fog Advisory | FFC | Banks, Barrow, Bartow, Cherokee, Clarke, Clayton and 25 more | 6 hr |
| Feb 15, 11:33 PM EST | River Flood Warning | FFC | Chattahoochee, Muscogee | 41 hr |
| Feb 16, 2:12 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Chattooga, Dade, Floyd, Gordon, Walker and 1 more | 48 min |
| Feb 16, 2:45 AM EST | Tornado Warning | FFC | Dade, Walker | 30 min |
| Feb 16, 2:59 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Catoosa, Chattooga, Floyd, Gilmer, Gordon and 4 more | 46 min |
| Feb 16, 3:21 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Haralson, Heard, Paulding, Polk | 39 min |
| Feb 16, 3:37 AM EST | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Fannin, Floyd, Gilmer and 6 more | 53 min |
| Feb 16, 3:46 AM EST | Severe Thunderstorm Warning | FFC | Coweta, Harris, Heard, Meriwether, Troup | 44 min |
| Feb 16, 3:56 AM EST | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Coweta, Douglas, Fulton, Heard and 1 more | 49 min |
| Feb 16, 4:02 AM EST | Tornado Warning | FFC | Coweta, Heard, Meriwether, Pike, Troup | 43 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Lumpkin, Pickens | 34 min |
| Feb 16, 4:11 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Harris, Muscogee, Stewart, Talbot | 49 min |
| Feb 16, 4:25 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Clayton, Cobb, Coweta, DeKalb, Fayette and 6 more | 50 min |
| Feb 16, 4:25 AM EST | Tornado Warning | FFC | Coweta, Fayette, Meriwether, Spalding, Troup | 35 min |
| Feb 16, 4:32 AM EST | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Harris, Henry, Lamar and 6 more | 43 min |
| Feb 16, 4:40 AM EST | Tornado Warning | FFC | Chattahoochee, Harris, Muscogee, Talbot | 35 min |
| Feb 16, 4:48 AM EST | Severe Thunderstorm Warning | FFC | Barrow, Butts, Clarke, Clayton, DeKalb, Gwinnett and 9 more | 42 min |
| Feb 16, 4:50 AM EST | Special Weather Statement | FFC | Banks, Jackson, Madison | 25 min |
| Feb 16, 4:52 AM EST | Tornado Warning | FFC | Clayton, DeKalb, Henry, Jasper, Morgan, Newton and 2 more | 23 min |
| Feb 16, 5:02 AM EST | Severe Thunderstorm Warning | FFC | Chattahoochee, Crawford, Harris, Macon, Marion, Muscogee and 8 more | 58 min |
| Feb 16, 5:05 AM EST | Severe Thunderstorm Warning | FFC | Baldwin, Bibb, Butts, Crawford, Henry, Jasper and 8 more | 55 min |
| Feb 16, 5:07 AM EST | Severe Thunderstorm Warning | FFC | Stewart, Webster | 53 min |
| Feb 16, 5:07 AM EST | Tornado Warning | FFC | Butts, Henry, Jasper, Morgan, Newton | 38 min |
| Feb 16, 5:11 AM EST | Tornado Warning | FFC | Butts, Jasper, Jones, Lamar, Monroe, Putnam | 49 min |
| Feb 16, 5:16 AM EST | Severe Thunderstorm Warning | FFC | Banks, Clarke, Greene, Hancock, Jackson, Jasper and 9 more | 44 min |
| Feb 16, 5:27 AM EST | Tornado Warning | FFC | Greene, Jasper, Morgan, Putnam | 33 min |
| Feb 16, 5:39 AM EST | Tornado Warning | FFC | Baldwin, Bibb, Jones, Monroe, Twiggs, Wilkinson | 39 min |
| Feb 16, 5:53 AM EST | Severe Thunderstorm Warning | FFC | Greene, Hancock, Oglethorpe, Putnam, Taliaferro, Warren and 1 more | 52 min |
| Feb 16, 5:55 AM EST | Severe Thunderstorm Warning | FFC | Bleckley, Crawford, Crisp, Dodge, Dooly, Houston and 9 more | 65 min |
| Feb 16, 6:34 AM EST | River Flood Warning | FFC | Floyd | 10 hr |
| Feb 16, 6:47 AM EST | Tornado Warning | FFC | Dodge, Laurens, Montgomery, Treutlen, Wheeler | 43 min |
| Feb 16, 6:54 AM EST | Severe Thunderstorm Warning | FFC | Emanuel, Glascock, Jefferson, Johnson, Laurens, Montgomery and 4 more | 66 min |
| Feb 16, 6:57 AM EST | Severe Thunderstorm Warning | FFC | Crisp, Dodge, Laurens, Montgomery, Telfair, Toombs and 3 more | 63 min |
| Feb 16, 7:48 AM EST | River Flood Warning | FFC | Gordon | 12 hr |
| Feb 16, 7:48 AM EST | Severe Thunderstorm Warning | FFC | Montgomery, Toombs | 27 min |
| Feb 16, 8:00 AM EST | Special Weather Statement | FFC | Jeff Davis | 30 min |
| Feb 16, 8:01 AM EST | Special Weather Statement | FFC | Candler | 14 min |
| Feb 16, 8:15 AM EST | Special Weather Statement | FFC | Toombs | 15 min |
| Feb 16, 11:56 AM EST | Wind Advisory | FFC | Banks, Barrow, Bartow, Butts, Catoosa, Cherokee and 47 more | 6 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.